Alert archive / Maine / High Wind Warnings in 2024
High Wind Warning 2, NWS Caribou, ME
NWS Caribou, ME issued this high wind warning at Jan 12, 2024, 3:39 AM EST for Hancock County, Washington County, Maine. It took effect at Jan 13, 2024, 7:00 AM EST. It was in force for 11 hr. 19 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 12, 2024, 3:39 AM EST (08:39 UTC)
- In effect from
- Jan 13, 2024, 7:00 AM EST
- Expired
- Jan 13, 2024, 6:28 PM EST
- In force
- 11 hr
- Issued by
- NWS Caribou, ME
Counties Hancock County, ME, Washington County, ME
The radar
The Caribou radar (KCBW), 142 km from the middle of the area, began a volume at 08:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 13, 11:05 AM EST | SNOW 1 | 2 Nw Otis, ME | |
| Jan 13, 11:05 AM EST | COASTAL FLOOD | Stonington, ME | Parking lot on west side of Atlantic Ave flooded up to base of businesses. |
| Jan 13, 11:14 AM EST | COASTAL FLOOD | 1 Ene Machias, ME | The Dike closed due to flooding. |
| Jan 13, 11:30 AM EST | COASTAL FLOOD | Calais, ME | Minor flooding of waterfront park at high tide. |
| Jan 13, 11:45 AM EST | COASTAL FLOOD | 3 Sw Sorrento, ME | Structure at Hancock Town Pier inundated. |
| Jan 13, 11:45 AM EST | COASTAL FLOOD | Penobscot, ME | Southern Bay Rd flooded, but not as deep as Jan 10. |
| Jan 13, 11:45 AM EST | COASTAL FLOOD | Seal Harbor, ME | Numerous small rocks and vegetation deposited on Peabody Dr by Seal Harbor Beach. |
| Jan 13, 12:00 PM EST | SNOW 1 | Ellsworth, ME | |
| Jan 13, 12:00 PM EST | COASTAL FLOOD | 3 Nw Eastport, ME | Water over Toll Bridge rd. |
| Jan 13, 12:00 PM EST | COASTAL FLOOD | Bucksport, ME | Flooding of Veterans Park and riverfront walkway at high tide. |
| Jan 13, 12:00 PM EST | COASTAL FLOOD | Machias, ME | Extensive flooding in downtown Machias, though not quite as bad as Jan 10. |
| Jan 13, 12:00 PM EST | COASTAL FLOOD | Milbridge, ME | Wyman Rd flooded near the intersection with US-1/Main St. |
| Jan 13, 12:00 PM EST | COASTAL FLOOD | Pembroke, ME | Shore Rd flooded. |
| Jan 13, 12:00 PM EST | COASTAL FLOOD | Winter Harbor, ME | Main St in downtown Winter Harbor flooded to a depth of about 3 feet. |
| Jan 13, 12:14 PM EST | COASTAL FLOOD | Castine, ME | Dock is flooded and closed. |
| Jan 13, 12:30 PM EST | COASTAL FLOOD | 1 W Roque Bluffs, ME | Video and photos show significant coastal erosion and some additional damage occurring to stairs near the beach that were damaged January 10th. |
| Jan 13, 1:00 PM EST | SNOW 2.5 | 4 Se Amherst, ME | |
| Jan 13, 3:57 PM EST | NON-TSTM WND GST 64 | Boot Cove, ME | |
| Jan 13, 4:45 PM EST | NON-TSTM WND DMG | 2 Nne Jonesport, ME | Large tree down across powerlines. Report from social media. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 8.7 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1285 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
276 WWUS71 KCAR 120839 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 339 AM EST Fri Jan 12 2024 MEZ029-030-122200- /O.UPG.KCAR.HW.A.0002.240113T1200Z-240114T0000Z/ /O.NEW.KCAR.HW.W.0002.240113T1200Z-240114T0000Z/ Coastal Hancock-Coastal Washington- Including the cities of Ellsworth, Bar Harbor, Bucksport, Orland, Castine, Eastport, Perry, Machias, and Cherryfield 339 AM EST Fri Jan 12 2024 ...HIGH WIND WARNING IN EFFECT FROM 7 AM TO 7 PM EST SATURDAY... * WHAT...Southeast winds 25 to 35 mph with gusts up to 60 mph expected. * WHERE...Coastal Hancock and Coastal Washington Counties. * WHEN...From 7 AM to 7 PM EST Saturday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. Use caution if you must drive. && $$ Sinko
5 follow-up statements
004 WWUS71 KCAR 122026 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 326 PM EST Fri Jan 12 2024 MEZ029-030-131000- /O.CON.KCAR.HW.W.0002.240113T1200Z-240114T0000Z/ Coastal Hancock-Coastal Washington- Including the cities of Ellsworth, Bar Harbor, Bucksport, Orland, Castine, Eastport, Perry, Machias, and Cherryfield 326 PM EST Fri Jan 12 2024 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM TO 7 PM EST SATURDAY... * WHAT...Southeast winds 25 to 35 mph with gusts up to 60 mph expected. * WHERE...Coastal Hancock and Coastal Washington Counties. * WHEN...From 7 AM to 7 PM EST Saturday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. Use caution if you must drive. && $$ Bloomer
854 WWUS71 KCAR 130816 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 316 AM EST Sat Jan 13 2024 MEZ029-030-131700- /O.CON.KCAR.HW.W.0002.240113T1200Z-240114T0000Z/ Coastal Hancock-Coastal Washington- Including the cities of Ellsworth, Bar Harbor, Bucksport, Orland, Castine, Eastport, Perry, Machias, and Cherryfield 316 AM EST Sat Jan 13 2024 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EST THIS EVENING... * WHAT...Southeast winds 25 to 35 mph with gusts up to 60 mph expected. * WHERE...Coastal Hancock and Coastal Washington Counties. * WHEN...From 7 AM this morning to 7 PM EST this evening. * IMPACTS...Damaging winds will blow down trees and powerlines. Numerous to widespread power outages are likely. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ AStrauser
927 WWUS71 KCAR 131616 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 1116 AM EST Sat Jan 13 2024 MEZ029-030-140000- /O.CON.KCAR.HW.W.0002.000000T0000Z-240114T0000Z/ Coastal Hancock-Coastal Washington- Including the cities of Ellsworth, Bar Harbor, Bucksport, Orland, Castine, Eastport, Perry, Machias, and Cherryfield 1116 AM EST Sat Jan 13 2024 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Southeast winds 25 to 35 mph with gusts up to 65 mph. * WHERE...Coastal Hancock and Coastal Washington Counties. * WHEN...Until 7 PM EST this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Numerous to widespread power outages are likely. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ MEZ015>017-140000- /O.NEW.KCAR.WI.Y.0001.240113T1616Z-240114T0000Z/ Southern Penobscot-Interior Hancock-Central Washington- Including the cities of Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Calais, Grand Lake Stream, Wesley, and Princeton 1116 AM EST Sat Jan 13 2024 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Southern Penobscot, Interior Hancock and Central Washington Counties. * WHEN...Until 7 PM EST this evening. * IMPACTS...Strong winds could blow down limbs, trees, and power lines. Isolated to scattered power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Norcross
211 WWUS71 KCAR 132134 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 434 PM EST Sat Jan 13 2024 MEZ029-030-140000- /O.CON.KCAR.HW.W.0002.000000T0000Z-240114T0000Z/ Coastal Hancock-Coastal Washington- Including the cities of Ellsworth, Bar Harbor, Bucksport, Orland, Castine, Eastport, Perry, Machias, and Cherryfield 434 PM EST Sat Jan 13 2024 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Southeast winds 25 to 35 mph with gusts up to 60 mph. * WHERE...Coastal Hancock and Coastal Washington Counties. * WHEN...Until 7 PM EST this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Numerous to widespread power outages are likely. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ MEZ015>017-140000- /O.CON.KCAR.WI.Y.0001.000000T0000Z-240114T0000Z/ Southern Penobscot-Interior Hancock-Central Washington- Including the cities of Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Calais, Grand Lake Stream, Wesley, and Princeton 434 PM EST Sat Jan 13 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Southern Penobscot, Interior Hancock and Central Washington Counties. * WHEN...Until 7 PM EST this evening. * IMPACTS...Strong winds could blow down limbs, trees, and power lines. Isolated to scattered power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Norcross
210 WWUS71 KCAR 132328 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 628 PM EST Sat Jan 13 2024 MEZ029-030-140030- /O.CAN.KCAR.HW.W.0002.000000T0000Z-240114T0000Z/ Coastal Hancock-Coastal Washington- Including the cities of Ellsworth, Bar Harbor, Bucksport, Orland, Castine, Eastport, Perry, Machias, and Cherryfield 628 PM EST Sat Jan 13 2024 ...HIGH WIND WARNING IS CANCELLED... The wind will continue to slowly diminish across the area this evening and wind gusts are expected to remain well below high wind warning criteria. $$ MEZ015>017-140030- /O.CAN.KCAR.WI.Y.0001.000000T0000Z-240114T0000Z/ Southern Penobscot-Interior Hancock-Central Washington- Including the cities of Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Calais, Grand Lake Stream, Wesley, and Princeton 628 PM EST Sat Jan 13 2024 ...WIND ADVISORY IS CANCELLED... The wind will continue to slowly diminish across the area this evening and wind gusts are expected to remain well below high wind advisory criteria. $$ CB
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this high wind warning went out at Jan 12, 1:04 AM EST, 2 hours 35 minutes earlier.
Area forecast discussion, Jan 12, 1:04 AM EST, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
104 AM EST Fri Jan 12 2024
.SYNOPSIS...
High pressure will build in from the west tonight and crest over the
area Friday. Strong low pressure will track into the Great Lakes
Friday night and pull an occluded front across our area Saturday.
Low pressure will continue into Quebec Saturday night and Sunday.
High pressure will build south of the area Monday. A new low will
approach on Tuesday.
&&
.NEAR TERM /THROUGH TODAY/...
104 AM Update...A few light snow showers have moved into the
St. John Valley overnight, as seen on KFVE metar obs and
coinciding underneath colder cloud top temps seen on IR
satellite imagery, indicating further vertical development over
this area. These showers will continue to push northwards and
out of the area through the rest of the night. Temps were
adjusted upwards Downeast slightly based on current observations
and trends, otherwise, the previous forecast remains on track.
Previous Discussion...
Cold front has moved just offshore of the Downeast coast as of
19z. As upr lvl s/wv moves in fm southwestern Maine expect that
isold snow showers or flurries develop over Downeast this
afternoon and evening with very little in the way of measurable
snowfall expected. Clouds increase this evening and remain
cloudy acrs the region until clearing begins close to daybreak.
Temps will drop into the single digits over the North Woods, in the
lwr teens north of the I95 corridor and into the l20s over the
south. Winds will remain out of the west with mixing being
maintained overnight with wind chills dropping twd zero across the
north by morning.
Weak wave will lift north of the CWA during the morning with some
clouds associated with it acrs the St. John Valley. Cannot rule out
a few flurries as it passes but skies will generally be clearing
during the morning hours. Temps will rise to around 20 across the
north and just above frzg over srn zones on Friday.
&&
.SHORT TERM /TONIGHT THROUGH SUNDAY/...
Our attention Friday night into Saturday turns to a powerful storm
system tracking northeast through the Upper Midwest. By early
Saturday morning the primary low center will be located over the
Great Lakes with an occlusion running east from this low to a triple
point across Southern New England. An southeast wind ahead of the
occlusion will rapidly increase late Friday night, especially along
the coast. Snow inland and rain and along the coast will begin to
spread into the region early Saturday morning. Primary low pressure
will continue slowly lifting through the Lakes Saturday morning as
the occlusion triple point pushes into Western Maine. Winds will
continue to rapidly increase ahead of the occlusion, especially
Downeast and along the coast. Powerful southeast winds along the
coast will coincide with the highest astronomical tides to
produce potentially extreme tidal flooding at the time of high
tide which is at 11:45 AM Saturday morning. The combination of
the flood tide and very high seas will likely result in coastal
erosion and inundation. Precipitation by noon Saturday will be
snow over the north with rain Downeast. A change from snow over
to a mix then rain will continue north Saturday afternoon.
Precipitation may remain all snow over far northern Maine.
Southeast wind impacts look greatest along the coast where a
high wind warning may be needed. Winds will be a bit less
inland, but could become strong for a time late Saturday into
Saturday evening just ahead of the occlusion during the midday
and afternoon Saturday. This will result from deeper mixing as
lapse rates steepen with a warm low level intrusion.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
The occlusion will lift north of the area Saturday night. Snow
northwest and rain elsewhere will diminish to snow and rain showers.
The wind will diminish behind the occlusion except right along the
coast where a strong west to southwesterly wind will follow late at
night. By early Sunday morning most of the snow and rain showers
will be over and the sky will be mostly cloudy north to partly
cloudy Downeast. Low pressure will consolidate near James Bay early
Sunday morning while a jet south of the low combines with a
southwesterly gradient across our area to bring gusty southwesterly
winds over the region on Sunday. The low will continue north Sunday
night while high pressure builds to our south. This will bring a
partly to mostly cloudy sky over our region Sunday night into Monday
with more clouds north than south.
Our focus Monday night turns to a new storm system developing off
the Southeast coast supported by a vigorous shortwave and jet max
diving out of the Rockies into the southern states. This shortwave
and storm will be largely supported by the strong El Nino southern
branch jet stream and, as a result, likely track further south
than previous storms, possibly missing us to the south all
together. This brings a greater chance for all or mostly snow on
Wednesday if it does affect us. Any precipitation will taper
off Wednesday night as the low lifts northeast and away. High
pressure will follow for Thursday which should bring dry weather
except for some snow showers, mainly north and west.
&&
.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
NEAR TERM: MVFR cigs at northern Aroostook terminals tonight
will improve to VFR and remain so through the day Friday.
Southern terminals will be VFR under clear skies through the day
on Friday. Light W winds around 5 kts through the night becoming
W to NW at 5 to 10 kts through the day on Friday with gusts to
15 kts early Friday afternoon.
SHORT TERM:
Friday night...VFR, possibly becoming MVFR late over the south. Calm
air followed by rapidly increasing E winds late.
Saturday...IFR south. MVFR becoming IFR north. Strong SE winds.
Southerly wind shear likely, especially over the south.
Saturday night...IFR becoming MVFR then VFR south. IFR becoming MVFR
north. Winds SE becoming SW and gusty.
Sunday...MVFR north. VFR south. Gusty SW winds.
Sunday night...VFR. SW winds.
Monday...VFR. SW winds.
Monday night...VFR, possibly becoming MVFR south late. SW winds
becoming light and variable.
Tuesday...MVFR becoming IFR south. VFR becoming MVFR then IFR north.
Increasing NE winds.
&&
.MARINE...
NEAR TERM: Seas will gradually lower tonight, eventually
becoming below 5 ft Friday morning, though a few 5 ft seas may
remain over the outermost reaches of the coastal waters. Winds
will fall below 25 kts early this morning and then remain below
SCA criteria through the rest of the day.
SHORT TERM:
Winds will be below SCA early Friday night. SE winds increasing to
gale late Friday night then storm on Saturday. Seas in response to
the winds will build up to 18 ft on Saturday. High tide at 11:45
Saturday will be the highest astronomical tide of the month.
Combined with a storm surge, this may produce extreme tidal
flooding. Winds will drop to gale Saturday night into Sunday then
SCA Sunday night into Monday. Winds should be below SCA Monday night
into Tuesday.
&&
.TIDES/COASTAL FLOODING...
The highest tides of the month are expected around 11:45am on
Saturday morning. This coincides with the maximum storm surge of 3.5-
4.5ft expected on a strong southeasterly flow. The high astronomical
tide is a full foot above the tide measured Wednesday which makes
this a very concerning situation. Confidence is high for the
potential of coastal flooding and requires a Coastal Flood Watch.
The silver lining for this event may be lower wave heights than we
saw on Wednesday but even this is not much comfort given the highest
astronomical tides of the month. Minor to Moderate coastal
flooding looks likely in locations such as Deer Isle Causeway,
Kenduskeag Plaza in Bangor, Machias, Winter Harbor, Southwest
Harbor, Milbridge, Eastport and Lubec along with other locations
on MDI. Some locations may see major flooding given the higher
astronomical tides. Those with vulnerable properties should take
necessary actions now to protect flood prone properties.
Significant beach erosion from the previous storm will make
erosion prone areas more susceptible to increased erosion. Beach
erosion is expected at locations such as Roque Bluffs. Erosion
and damage to dune structures is expected along the Downeast
coast.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...High Wind Watch from Saturday morning through Saturday evening
for MEZ029-030.
Coastal Flood Watch from Saturday morning through Saturday
afternoon for MEZ029-030.
MARINE...Small Craft Advisory until 7 AM EST this morning for ANZ050-
051.
Storm Watch from Saturday morning through Saturday evening for
ANZ050>052.
&&
Near Term...AStrauser/Buster
Short Term...Bloomer
Long Term...Bloomer
Aviation...AStrauser/Buster/Bloomer
Marine...AStrauser/Buster/Bloomer
Tides/Coastal Flooding...BusterHazardous weather outlook, Jan 11, 3:05 PM EST, 12 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Caribou ME 305 PM EST Thu Jan 11 2024 MEZ001>006-010-011-031-032-122015- Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Northern Penobscot-Southeast Aroostook- Central Piscataquis-Central Penobscot-Southern Piscataquis- Northern Washington- 305 PM EST Thu Jan 11 2024 This Hazardous Weather Outlook is for Central Highlands Maine, Far Eastern Maine, Far Northern Maine, North Woods Maine and Penobscot Valley Maine. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Another winter storm will impact the region late Friday night and Saturday, bringing another round of impactful snow changing to a wintry mix, along with the potential for gusty winds. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ015>017-122015- Southern Penobscot-Interior Hancock-Central Washington- 305 PM EST Thu Jan 11 2024 This Hazardous Weather Outlook is for Interior DownEast Maine and Penobscot Valley Maine. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Another winter storm will impact the region late Friday night and Saturday, bringing another round of snow changing to a wintry mix and then all rain. Also, there likely will be the accompanying strong wind gusts. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ029-030-122015- Coastal Hancock-Coastal Washington- 305 PM EST Thu Jan 11 2024 ...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... ...COASTAL FLOOD WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON... This Hazardous Weather Outlook is for Coastal DownEast Maine. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Watch. Coastal Flood Watch. A winter storm will impact the region late Friday night and Saturday, bringing another round of wintry mix changing to all rain. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050>052-122015- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 305 PM EST Thu Jan 11 2024 ...STORM WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 3:32 AM EST | Storm Warning | CAR | 39 hr | |
| Jan 12, 3:44 AM EST | Winter Weather Advisory | CAR | Aroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington | 39 hr |
| Jan 12, 4:00 AM EST | Coastal Flood Warning | CAR | Hancock, Washington | 36 hr |
Nearby
High Wind Warnings in Maine, 2024Every high wind warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.